# SDR ASOA201001338

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF34*
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMER TRACK PHOTOLUMINESCENT INSERT FAILED TO WHITE COLOR AND NO LONGER LUMINATES IN ONE SECTION.  R & R RT FADED EMER TRACK INSERT IAW AMM SUPPLEMENT ASA 33-51-00.  (CLOSED)
